# SDR ASAA2021010133805

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 46,395 hours, 14,008 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 380 CAPTAINS SIDE MCDU PANEL CALL FAIL AND MESSAGE OFST LIGHT APPEARED AND DISPLAY WENT BLANK.  A BITE PASS MESSAGE APPEARED BRIEFLY, THEN WENT AWAY DISPLAY BLANK AGAIN FOR 10 SECONDS THEN ALL RETURNED TO NORMAL.  GROUNDED-YES.  PERFORMED BITE CKED ON MCDU AND NO FAULTS FOUND.  A/C OK FOR SERVICE, REF B737-800 FIM TASK 34-61-00-810-804.
